| Catalog Number |
SRM-640 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported rupture.The device remains implanted.This relates to the left side.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.
Event or Problem Description
Patient reported left side "rupture, pain, different in texture, and different in droopiness." device has been explanted.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation based on the device analysis grid, the assessments of the complaint are: ¿ rupture: not observed.¿ pain: unable to observe since it is not related to the device.¿ visibility/palpability: unable to observe since it is not related to the device.Additional observations: ¿ deformation is observed.